# SDR IPXA2018072732063

- Difficulty date: July 21, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 18,902 hours, 11,727 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: A54515384214
- Condition: Bent
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR 1 PYLON AFT UPPER O/B PANEL SUPPORT BRACKET IS BENT (STREAMER ATTACHED)REPAIRED AREA IAW SREO M-5100-41097-B.
